# SDR SWAA2019082036123

- Difficulty date: August 7, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 55,443 hours, 32,500 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BEAM #4 ASSEMBLY CRACKED AT INBOARD AFT FASTENER HOLE.   R&R DOOR PER MM.
